UK Nonlinear News, May 1999.


JOURNAL NEWS


Web Pages for Nonlinear Journals and Newsletters

Journals
Chaos www.aip.org/journals/chaos/chaos.html
Chaos, Solitons and Fractals http://www.theo-physik.uni-kiel.de/theo-physik/schuster/contents/csf95.html
Discrete Dynamics In Nature and Society http://www.gbhap.com/journals/292/292-top.htm
Dynamics and Stability of Systems http://www.ucl.ac.uk/CNDA/dss/dss.html
Electronic Journal of Differential Equations http://ejde.math.unt.edu
Journal of Discrete and Continuous Dynamical Systems http://math.smsu.edu/journal/journal.html
Nonlinear Dynamics, Psychology, and Life Sciences http://www.vanderbilt.edu/AnS/psychology/cogsci/chaos/cspls.html
Nonlinear Phenomena in Complex Systems http://www.ac.by/publications/npcs/index.html
Nonlinear Science http://www.springer-ny.com/nst/
Nonlinearity http://www.iop.org/Journals/no
Regular and Chaotic Dynamics http://www.uni.udm.ru/rcd/
.
Newsletters
Dynamic Notes (SIAM) http://asp.esam.nwu.edu/dyn-sys/newsltrs/newsindx.html
IMA Forum for Mathematics in Medicine and Biology http://www.damtp.cam.ac.uk/user/imammb/
Mathematical Biology Newsletter http://malthus.micro.med.umich.edu/~kirschne/newsletter.html
SIAM News http://www.siam.org/siamnews/
UK Nonlinear News http://www.amsta.leeds.ac.uk/Applied/news.dir/

New Journal:Interfaces and Free Boundaries

Interfaces and Free Boundaries is dedicated to the mathematical modelling, analysis, and computation of interfaces and free boundary problems. The journal will be a forum where mathematical analysis, partial differential equations, modelling, scientific computing, and the various applications which involve mathematical modelling meet. Samples issues are available March 1999.
http://www.oup.co.uk/infree.


Article: The work of Curtis T. McMullen

Curtis T. McMullen is one of the four mathematicians awarded the 1998 Fields Medal. John Milnor has written a brief overview of his work, providing a sense of its scope and importance. Of interest to readers of UK Nonlinear News is his work in Julie sets and renormalisation.

Notices of the American Mathematical Society, 46, Number 1, January 1999, pages 23-26.


Obituary:Mary Cartwright (1900-1998)

A memorial article written by Shawnee McMurran and James Tattersall appeared in Notices of the American Mathematical Society 46(2): 214-220, 1999.

Previous items in UK Nonlinear News about Mary Cartwright are:

Snapshots of a Lively Character: Mary Lucy Cartwright, 1900-1998.
UK Nonlinear News 14, November 1998.
Topological Methods in ODE's: The Mathematical Collaboration of M.L. Cartwright and J.E. Littlewood.
UK Nonlinear News 9, August 1997.

<< Move to UK Nonlinear News Issue Sixteen Index Page (May 1999).
Last updated: 1st April 1999.
uknonl@amsta.leeds.ac.uk.